# SDR IPXA2023030391497

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,822 hours, 19,423 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFUEL TANKS STARTED EXACTLY EVEN- 1 HOUR FLIGHT LEFT= 5.2 RIGHT= 4.1 1,200 IMBALANCE- FUEL FLOWS EVEN.TS FUEL MIGRATION TCH RECOMDS R2 LT WING REFUEL VLV & RT WING DEFUEL REQ # 437274 MM 486211 REM & REPL L/W REFUEL VLV REF UPS AMM 28-21-02 AND R/W DEFUEL VLV REF OPS MM 28-26-01 OPS CHK DUE LP # 740973 ITEM 3 FFCS N2RR5394/REF FIM 28-21-00-810-801 AFTER REPLAC OF PARTS ABOVE NO FUEL TRANSFER NOTED
